# SDR WX0A070627

- Difficulty date: November 5, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N872GA
- Make and model: Doug MD 83
- Aircraft serial: 53295
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 3812761
- Part serial: P548C
- Condition: Malfunctioned
- Location: Tail
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW PERSONNEL REPORTED DURING TAXI FROM GA RAMP TO THE D GATES IN LAS VEGAS THE LAV SMOKE ALARM WENT OFF AND THE FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN.  MAINTENANCE DEPARTMENT PERSONNEL INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE APU IAW TACK CARD R0594902, LEAK AND OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
